RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 4, Pages 497–503 (Mi al497)  

This article is cited in 1 scientific paper (total in 1 paper)

Abelian groups of monotonic permutations

A. V. Zenkov

Altai State Agricultural University, Barnaul, Russia

Abstract: We study $m$-transitive representations of Abelian $m$-groups. Representations are found which mimic a variety $\mathcal A$ of all Abelian $m$-groups and a variety $\mathcal J$ of $m$-groups defined by an identity $x_*=x^{-1}$.

Keywords: abelian $m$-group, representation, mimicking.

Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:4, 341–345

Bibliographic databases:

UDC: 512.545
Received: 21.05.2010
Revised: 05.08.2010

Citation: A. V. Zenkov, “Abelian groups of monotonic permutations”, Algebra Logika, 50:4 (2011), 497–503; Algebra and Logic, 50:4 (2011), 341–345

Citation in format AMSBIB
\Bibitem{Zen11}
\by A.~V.~Zenkov
\paper Abelian groups of monotonic permutations
\jour Algebra Logika
\yr 2011
\vol 50
\issue 4
\pages 497--503
\mathnet{http://mi.mathnet.ru/al497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2893584}
\zmath{https://zbmath.org/?q=an:1256.06014}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 4
\pages 341--345
\crossref{https://doi.org/10.1007/s10469-011-9145-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295735600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80053904656}


Linking options:
  • http://mi.mathnet.ru/eng/al497
  • http://mi.mathnet.ru/eng/al/v50/i4/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zenkov, “Product varieties of $m$-groups”, Algebra and Logic, 51:6 (2013), 479–486  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:137
    Full text:44
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019